# SDR CA100702003

- Difficulty date: June 22, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED POWER CHANGE  AFTER TAKEOFF, DURING A REVENUE FLIGHT, THE CREW FELT VIBRATIONS AND NOTICED ALL ENGINE PARAMETERS INCREASING. THE CREW ELECTED TO DIVERT.  DURING APPROACH, POWER WAS REDUCED AND VIBRATIONS DISAPPEARED.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  TROUBLESHOOTING IS ONGOING. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
